# SDR ASAA2016022915702

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 31,969 hours, 9,691 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF RT SIDE WINDOW HEAT OVERHEAT LIGHT AND ASSOCIATED MASTER CAUTION ILLUMINATED.  FOLLOWED QHR PROCEDURE; TURNED SWITCH OFF & AFTER 5 MINUTES TURNED SWITCH ON.  LIGHT REMAINED EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED FIM 30-41, TASK 801.  NO FAULTS, BITE TEST PASSED.  ALSO CHECKED SENSOR IAW AMM 30-41-21-760-801. RESISTANCE FELL WITHIN CHART ON FIG 503.  OPS TEST GOOD IAW AMM 30-41-00-710-801.  WINDOW ON FOR 1 HR, TEMP STABLE AT 108 DEG.  GVI GOOD ON SLIDING WINDOW COILED CORD. CONNECTORS SECURE.
